# SDR SWAA2015122347373

- Difficulty date: November 19, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,646 hours, 62,173 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6978188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STATION 927, STRINGER 26L - 27L.  REPAIRED SHEAR TIE IAW SRM.
